# SDR WRLA2009109

- Difficulty date: April 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: AJC7372U57
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND CRACK FROM VERT STAB ACCESS PNL 364FR.  FOUND AFT FUSELAGE UPPER SKIN CHANNEL BOTH ENDS CRACKED AT STA 2065 BETWEEN X=13.65 AND X=-13.65 (REF EGAT NRC U05086).  REPAIRED THE CHANNEL ON VERT STAB ACCESS PNL 364FR IAW MD-11F SRM VOL 1 53-00-01 REV 40.  APPLIED PROTECTIVE COATING.  CHECK NORMAL AND JOB COMPLETE.
